MathSciNet Relay Station
MathSciNet bibliographic data
MR1941398 65M55 (65M12)
Giladi, Eldar; Keller, Herbert B. Space-time domain decomposition for parabolic problems. Numer. Math. 93 (2002), no. 2, 279–313.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement